# SDR CALA2025022702505

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 79,814 hours, 29,057 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF ON 15R AT 70 KNOTS FOUND NO FAULT, PERFORMED AUTO THROTLE BITE TEST, REF FIM 22-31 TASK 801,:TEST PASSED, RESET A/T COMPUTER CB, REF AMM 22-31-10, PERFORMED THE A/T BITE TEST AGAIN, TEST PASSED.
